| Catalog Number |
5407120486 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.5 events were reported for this quarter.Product return status.4 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.Additional information.5 devices were not labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 malfunction events in which the device reportedly overheated.4 events had patient involvement; no patient impact.1 event had insufficient information received.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 5 previously reported events are included in this follow-up record.Product return status: 5 devices were evaluated based on historical data analysis.